# SDR HNAA9891772

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791X
- Condition: Inoperative
- Location: Equip Panel
- Part time: 31,209 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBY - FLT 3200 - PASSENGER EXIT SIGN AT BOARDING DOOR INOP.  REMOVED AND REPLACED POWER SUPPLY 3351 PS1.  OPS CHECK GOOD.  (M)
